undefined

Quasiregular Curves of Small Distortion in Product Manifolds

Year of publication

2023

Authors

Heikkilä, Susanna; Pankka, Pekka; Prywes, Eden

Organizations and authors

University of Helsinki

Pankka Pekka Orcid -palvelun logo

Heikkilä Susanna Orcid -palvelun logo

Publication type

Publication format

Article

Parent publication type

Journal

Article type

Original article

Audience

Scientific

Peer-reviewed

Peer-Reviewed

MINEDU's publication type classification code

A1 Journal article –refereed

Publication channel information

Parent publication name

Journal of Geometric Analysis

Volume

33

Issue

1

​Publication forum

60508

Open access

Open access in the publisher’s service

No

Self-archived

No

Other information

Fields of science

Mathematics

Keywords

[object Object],[object Object],[object Object],[object Object],[object Object],[object Object],[object Object],[object Object]

Publication country

United States, USA

Internationality of the publisher

International

Language

English

International co-publication

Yes

Co-publication with a company

No

DOI

10.1007/s12220-022-01053-4

The publication is included in the Ministry of Education and Culture’s Publication data collection

Yes